# SDR 2020F00236

- Difficulty date: April 11, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5360I068C
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N608 DISCREPANCY: EXTERNAL SKIN CORRODED BENEATH DOUBLER STATION 1285, STR-36R. CORRECTIVE ACTION: EXTERNAL FUSELAGE SKIN AT STA-1285, STR-36R REPAIR ACCOMPLISHED ON N/R CARD 2387N2744 AND E.O. PD67-53-070.
